MAUDE Adverse Event Report: BIOSENSE WEBSTER INC LASSO NAV; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC LASSO NAV; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Catalog Number D134302
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Codes Rupture (2208); No Code Available (3191)
Date of Event 12/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was discarded, therefore no product failure analysis can be conducted and device malfunction cannot be confirmed.The device history record (dhr) was reviewed and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.(b)(4).
 
Event or Problem Description
It was reported that a patient underwent an ablation procedure for atrial fibrillation with a lasso nav catheter and suffered a cardiac valve rupture requiring surgical intervention.During the procedure, the lasso nav catheter became entrapped in the mitral valve.Lasso nav catheter was successfully removed.Patient required a mitral valve replacement.Patient was reported to be in stable condition.Multiple attempts have been made to obtain additional information regarding this event, but none has been made available.
 
Additional Manufacturer Narrative
On (b)(6) 2017, (b)(6) received additional information regarding this event: the patient was a (b)(6) year-old female.Patient was reported to be in stable condition.Patient required extended hospitalization as a result of the adverse event for surgical recovery.Physician¿s opinion regarding the cause of the adverse event is that it was related to procedure and patient condition.Manufacturer's reference number: (b)(4).

Brand Name
LASSO NAV
Common Device Name
CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key7169925
Report Number2029046-2018-01021
Device Sequence Number2116913
Product Code DRF
UDI-Device Identifier10846835009644
UDI-Public(01)10846835009644(11)171027(17)201026(10)17753202L
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K113213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/26/2020
Device Catalogue NumberD134302
Device Lot Number17753202L
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/14/2017
Supplement Date Received by Manufacturer12/14/2017
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date01/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR